# SDR UIEA2018112602705

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,579 hours, 11,835 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CA SWITCHES FROM TERRAIN DISPLAY TO WXR WITH FO SIDE SELECTED TERRAIN FO SIDE LOSES HSI TERRAIN DISPLAY. NO INDICATION OTHER THAN RADAR TILT FLICKERS.(  PERFORMED / OPERATIONAL TEST OF WX RADAR SYSTEM IAW AMM 34-43-00 AND FOUND SYSTEM TO / OPERATE NORMAL AT THIS TIME.   )
